Alert archive / Kansas / Tornado Warnings in 2023

Tornado Warning 1, NWS Dodge City, KS

February 26, 2023Finney County, Gray County, Kansas

NWS Dodge City, KS issued this tornado warning at Feb 26, 2023, 5:13 PM CST for Finney County, Gray County, Kansas. It was in force for 17 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 26, 2023, 5:13 PM CST (23:13 UTC)
Expired
Feb 26, 2023, 5:30 PM CST
In force
17 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Tornado
Radar indicated
Hail
2.5 in

Counties Finney County, KS, Gray County, KS

The radar

The Dodge City radar (KDDC), 48 km from the middle of the area, began a volume at 23:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 26, 3:17 PM CSTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 11.2 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2023-02-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2023-02-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 16 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3141 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
16 m²/s²
0-3 km storm-relative helicity
23 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

149 
WFUS53 KDDC 262313
TORDDC
KSC055-069-262330-
/O.NEW.KDDC.TO.W.0001.230226T2313Z-230226T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Dodge City KS
513 PM CST Sun Feb 26 2023

The National Weather Service in Dodge City has issued a

* Tornado Warning for...
  Northeastern Finney County in southwestern Kansas...
  North central Gray County in southwestern Kansas...

* Until 530 PM CST.
    
* At 513 PM CST, a severe thunderstorm capable of producing a tornado
  was located 10 miles north of Charleston, moving northeast at 40
  mph.

  HAZARD...Tornado and tennis ball size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Kalvesta around 530 PM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3805 10022 3801 10023 3797 10057 3804 10061
      3821 10033
TIME...MOT...LOC 2313Z 242DEG 36KT 3802 10056 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.50 IN

$$

HOVORKA
3 follow-up statements
845 
WWUS53 KDDC 262314
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
514 PM CST Sun Feb 26 2023

KSC055-069-262330-
/O.CON.KDDC.TO.W.0001.000000T0000Z-230226T2330Z/
Finney KS-Gray KS-
514 PM CST Sun Feb 26 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM CST FOR
NORTHEASTERN FINNEY AND NORTH CENTRAL GRAY COUNTIES...
    
At 514 PM CST, a severe thunderstorm capable of producing a tornado
was located 11 miles north of Charleston, moving northeast at 40 mph.

HAZARD...Tornado and ping pong ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Kalvesta around 530 PM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3805 10022 3801 10023 3797 10057 3804 10061
      3821 10033
TIME...MOT...LOC 2314Z 242DEG 36KT 3803 10054 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN

$$

HOVORKA
048 
WWUS53 KDDC 262321
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
521 PM CST Sun Feb 26 2023

KSC069-262331-
/O.CAN.KDDC.TO.W.0001.000000T0000Z-230226T2330Z/
Gray KS-
521 PM CST Sun Feb 26 2023

...THE TORNADO WARNING FOR NORTH CENTRAL GRAY COUNTY IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 800 PM CST for
southwestern Kansas.

LAT...LON 3807 10023 3803 10053 3808 10054 3821 10033
TIME...MOT...LOC 2321Z 242DEG 36KT 3806 10046 

$$

KSC055-262330-
/O.CON.KDDC.TO.W.0001.000000T0000Z-230226T2330Z/
Finney KS-
521 PM CST Sun Feb 26 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM CST FOR
NORTHEASTERN FINNEY COUNTY...
    
At 521 PM CST, a severe thunderstorm capable of producing a tornado
was located 9 miles west of Kalvesta, moving northeast at 40 mph.

HAZARD...Tornado and ping pong ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
northeastern Finney County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3807 10023 3803 10053 3808 10054 3821 10033
TIME...MOT...LOC 2321Z 242DEG 36KT 3806 10046 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN

$$

HOVORKA
191 
WWUS53 KDDC 262322
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
522 PM CST Sun Feb 26 2023

KSC055-262330-
/O.CON.KDDC.TO.W.0001.000000T0000Z-230226T2330Z/
Finney KS-
522 PM CST Sun Feb 26 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM CST FOR
NORTHEASTERN FINNEY COUNTY...
          
At 522 PM CST, a confirmed tornado was located 9 miles west of
Kalvesta, moving northeast at 40 mph.

HAZARD...Damaging tornado and ping pong ball size hail.

SOURCE...Radar confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
northeastern Finney County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is ongoing. TAKE COVER NOW! Move to a basement
or an interior room on the lowest floor of a sturdy building. Avoid
windows. If you are outdoors, in a mobile home, or in a vehicle, move
to the closest substantial shelter and protect yourself from flying
debris.

&&

LAT...LON 3807 10023 3803 10053 3808 10054 3821 10033
TIME...MOT...LOC 2322Z 242DEG 36KT 3806 10045 

TORNADO...OBSERVED
MAX HAIL SIZE...1.50 IN

$$

HOVORKA

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this tornado warning went out at Feb 26, 4:46 PM CST, 27 minutes earlier.

Area forecast discussion, Feb 26, 4:46 PM CST, 27 minutes before
Area Forecast Discussion
National Weather Service Dodge City KS
446 PM CST Sun Feb 26 2023

...Updated Aviation...

.UPDATE...
Issued at 350 PM CST Sun Feb 26 2023

Expected squall line is evolving about 2 rows of counties further
west than many models expected, probably because of a bit slower
ejection of the parent upper cyclone. Adjusted pops to reflect
further west coverage. Also included damaging wind/severe wording
area wide in line with newly issued severe thunderstorm and
tornado watches. With strong downdraft CAPE, gradually increasing
surface dewpoints, and intense wind shear, damaging winds are
likely from any updraft, particularly any linear segments, which
we are expecting over the next few hours. Damaging winds are
likely, and warnings for high winds can be expected.

&&

.SHORT TERM...(This afternoon through Monday evening)
Issued at 1237 PM CST Sun Feb 26 2023

Short term forecast remains largely on track compared to this time
yesterday, as a powerful upper level shortwave impulse now located
over the Desert Southwest, as per latest water vapor satellite
imagery, will be the driver of anomalously warm temperatures this
afternoon as well as severe convective storms this evening.

Strong theta-e advection is underway across the central and
southern plains as rapid lee cyclogenesis occurs in eastern CO
ahead of the upper wave. Skies have cleared across much of
southwest KS as of 18Z, which will support temperatures soaring
into the low to mid 70s, and perhaps higher, while regions closer
to central KS will only reach the mid/upper 60s under lingering
cloud cover. By late afternoon/early evening, short range
guidance/CAMs suggest a dryline will sharpen somewhere between
US-83 and US-283, and become the focus for thunderstorm
development during the 21-22Z time frame as significant DCVA
overspreads the boundary. Uncertainty remains regarding moisture
quality/degree of destabilization ahead of the dryline, however
reasonably high confidence exists in MLCAPE building into the
500-1000 J/Kg range by mid-afternoon. On the other hand, the
kinematics with this system are quite impressive. A 40-50 kt
southerly low level jet under 60-75 kt southwesterlies at 500-mb
will contribute to 55-75 kts of bulk shear, resulting in swift
storm organization.

Next question to unravel will be storm mode, and therefore primary
severe hazard associated with the convective activity. Given the
long, sufficiently curved hodographs immediately ahead of the
initiating boundary, initial storm mode will likely be supercells
capable of severe hail (1"+ in diameter) and damaging wind gusts.
However, considering a 0-6km shear vector/dryline intersection
angle of around 45 degrees, along with substantial forcing for
ascent, rapid upscale growth into a fast-moving squall line
appears likely. Once this occurs, primary severe hazard will
transition to damaging wind gusts, some of which could be
significant (65+ mph) given the strong low level jet and steep
low level lapse rates supporting DCAPE in the 1000-1200 J/Kg
range. Most favorable area for significant severe will reside
across the far southeast zones (Comanche and Barber counties)
where slightly higher MLCAPE will exist, but severe wind gusts can
be expected east and south of a Liberal-Garden City-Hays line.
Severe squall line will move quickly across our area, exiting our
eastern zones into central KS before 11 PM CST.

Once the convection clears our area, the next forecast concern
becomes the gradient wind overnight behind the surging cold front
on the backside of the deepening surface trough. Nighttime should
save southwest KS from any high wind headlines as west-northwest
winds are only expected to be sustained in the 25-35 mph range
with gusts of 45-50 mph, but cannot be ruled out as pressure
perturbations will likely exist across our area within the squall
line's cold outflow. With time, winds will gradually diminish from
southwest to northeast through Monday morning and afternoon,
dropping into the 10-15 mph range by the end of the short term
period. Despite the strength of the winds, poor CAA will keep
temperatures above average Monday afternoon, with highs in the low
to upper 60s under clear skies.

.LONG TERM...(Tuesday through Sunday)
Issued at 158 PM CST Sun Feb 26 2023

Medium range guidance agrees broad west-southwesterly flow will
overspread the central and southern plains at the beginning of the
long term period, with a couple weak perturbations west of the
Rockies emanating through the flow. These features will induce
lee cyclogenesis across eastern WY/CO, resulting in another day of
strong downsloping surface winds supporting above average
temperatures with highs in the mid 60s to low 70s Tuesday
afternoon. These warm temperatures will be short lived as the
aforementioned weak impulses push a cold front through southwest
KS Tuesday night, dropping afternoon highs into the low to upper
50s Wednesday.

Wednesday night into Thursday morning, GEFS/EPS ensembles agree
the next strong upper level trough will be making its way into the
Desert Southwest. Easterly upslope flow will trend northerly
during the day Thursday as a surface trough deepens over the
southern plains. Given mostly cloudy skies and CAA, temperatures
will struggle into the 30s for most locations, the only exception
being the far southeast zones where temperatures could break into
the 40s. Confidence is increasing precipitation will also
accompany this system, as now nearly all of the GEFS and EPS
members, along with their deterministic counterparts, show
widespread precipitation through much of the day. The bulk of this
precipitation will likely fall as snow, as 850-mb temperatures
drop well below 0 Celsius within the zone of enhanced ascent.
Snow amounts will likely not be much, maybe 1-2", but anything
helps at this point in the drought.

Weak surface high pressure will build into the central plains
behind the upper level wave Friday, resulting in an uptick in
temperatures into the mid 40s/low 50s, but another upper level
shortwave trough will dig southeast on the heels of the Thursday
wave, giving our area another shot of cold air Friday night and
keeping temperatures mostly static for Saturday. At the end of the
period, southerly winds will return to the central plains between
surface high pressure over Dixie Alley and another lee cyclone
developing in eastern CO. As a result, temperatures will spike
back into the 60s Sunday afternoon.

&&

.AVIATION...(For the 00Z TAFS through 00Z Monday evening)
Issued at 445 PM CST Sun Feb 26 2023

Radar and satellite imagery at 2230z Sun depicted numerous
thunderstorms from near GCK to near LBL. These cellular
thunderstorms will congeal into a linear complex, impacting the
airports with strong outflow winds of 50-70 mph. Convective TEMPO
groups were maintained for the next few hours. Although storms
initiated a bit further west than anticipated, they are still
expected to accelerate east of all airports by 03z Mon.
Immediately behind the squall line winds will quickly switch
to NWly and remain very strong. Increased winds in the this TAF
issuance about all guidance. South winds ahead of the storms, and
NW winds behind the storms, may both gust to near 50 kts. Intense
NWly low level wind shear is expected at all airports, and kept
this mention in all TAFs. A rapid return to VFR/SKC is expected
Monday morning, with rapidly diminishing NW winds.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  39  67  30  65 / 100   0   0   0
GCK  34  64  27  61 /  80   0   0   0
EHA  33  65  29  63 /  10   0   0   0
LBL  33  66  25  65 /  40   0   0   0
HYS  40  63  28  62 / 100   0   0   0
P28  43  68  34  66 / 100   0   0   0

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...Turner
SHORT TERM...Springer
LONG TERM...Springer
AVIATION...Turner
Hazardous weather outlook, Feb 26, 3:22 AM CST, 13 hours 51 minutes before
Hazardous Weather Outlook
National Weather Service Dodge City KS
322 AM CST Sun Feb 26 2023

KSZ030-031-043>046-061>066-074>081-084>090-270930-
Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman-
Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa-
Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber-
322 AM CST Sun Feb 26 2023 /222 AM MST Sun Feb 26 2023/

This Hazardous Weather Outlook is for portions of central Kansas,
south central Kansas, southwest Kansas, and west central Kansas.

.DAY ONE...Today and Tonight

Strong to severe thunderstorms are expected ahead of an advancing
dryline late This Afternoon through This Evening. The main threat
will be large hail and damaging winds.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Elevated to near critical fire weather conditions are possible
Monday and Tuesday afternoons.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

In the hours before

Special weather statement, Feb 26, 3:25 PM CST, 1 hour 48 minutes before
Special Weather Statement
National Weather Service Dodge City KS
325 PM CST Sun Feb 26 2023

KSZ061-062-074-075-084-085-262215-
Stanton KS-Kearny KS-Stevens KS-Hamilton KS-Grant KS-Morton KS-
325 PM CST Sun Feb 26 2023

...A strong thunderstorm will impact portions of Hamilton, Morton,
Kearny, Grant, western Stevens and Stanton Counties through 415 PM
CST/315 PM MST/...

At 325 PM CST/225 PM MST/, Doppler radar was tracking a strong
thunderstorm near Elkhart, moving northeast at 60 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Richfield around 340 PM CST.

Other locations in the path of this storm include Big Bow.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 800 PM CST/700 PM
MST/ for southwestern Kansas.

&&

LAT...LON 3824 10204 3808 10111 3736 10121 3700 10139
      3699 10204
TIME...MOT...LOC 2125Z 205DEG 51KT 3705 10188

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

HOVORKA
Special weather statement, Feb 26, 4:35 PM CST, 38 minutes before
Special Weather Statement
National Weather Service Dodge City KS
435 PM CST Sun Feb 26 2023

KSZ043-262300-
Scott KS-
435 PM CST Sun Feb 26 2023

...A strong thunderstorm will impact portions of northwestern Scott
County through 500 PM CST...

At 435 PM CST, Doppler radar was tracking a strong thunderstorm near
Modoc, moving northeast at 65 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Scott State Lake around 450 PM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3870 10086 3833 10112 3837 10113 3870 10113
TIME...MOT...LOC 2235Z 216DEG 57KT 3853 10116

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

HOVORKA
Local storm report, Feb 26, 4:44 PM CST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
444 PM CST SUN FEB 26 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0431 PM     HAIL             10 NNE HICKOK           37.69N 101.14W
02/26/2023  E1.00 INCH       GRANT              KS   PUBLIC

&&

JDF
Local storm report, Feb 26, 4:49 PM CST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
449 PM CST SUN FEB 26 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     HAIL             ULYSSES                 37.58N 101.36W
02/26/2023  E1.00 INCH       GRANT              KS   PUBLIC

            REPORT RECEIVED THROUGH SOCIAL MEDIA WITH
            PHOTOS.

&&

RB
Local storm report, Feb 26, 4:51 PM CST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
451 PM CST SUN FEB 26 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     HAIL             ULYSSES                 37.58N 101.36W
02/26/2023  E1.00 INCH       GRANT              KS   PUBLIC

            CORRECTS TIME OF PREVIOUS HAIL REPORT FROM
            ULYSSES. REPORT RECEIVED THROUGH SOCIAL
            MEDIA WITH PHOTOS.

&&

RB
Local storm report, Feb 26, 5:05 PM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
505 PM CST SUN FEB 26 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0451 PM     HAIL             3 NNW PLYMELL           37.85N 100.90W
02/26/2023  E1.50 INCH       FINNEY             KS   PUBLIC

&&

JDF

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 26, 2:50 PM CSTSpecial Weather StatementDDCMorton, Stanton40 min
Feb 26, 3:25 PM CSTSpecial Weather StatementDDCGrant, Hamilton, Kearny, Morton, Stanton, Stevens50 min
Feb 26, 3:45 PM CSTSevere Thunderstorm Warning Destructive damage threatDDCGrant, Hamilton, Kearny, Morton, Stanton, Stevens45 min
Feb 26, 4:01 PM CSTSevere Thunderstorm Warning Considerable damage threatDDCHamilton, Stanton25 min
Feb 26, 4:10 PM CSTSevere Thunderstorm Warning Considerable damage threatDDCGrant, Haskell, Morton, Stanton, Stevens50 min
Feb 26, 4:17 PM CSTSevere Thunderstorm Warning Considerable damage threatDDCFinney, Grant, Haskell, Kearny43 min
Feb 26, 4:32 PM CSTSevere Thunderstorm Warning Destructive damage threatDDCFinney, Haskell, Kearny, Lane, Scott43 min
Feb 26, 4:33 PM CSTSevere Thunderstorm Warning Considerable damage threatDDCSeward, Stevens42 min
Feb 26, 4:35 PM CSTSpecial Weather StatementDDCScott25 min
Feb 26, 4:48 PM CSTSevere Thunderstorm Warning Considerable damage threatDDCGray, Haskell27 min
Feb 26, 5:02 PM CSTHigh Wind WarningDDCClark, Finney, Ford, Grant, Gray, Hamilton and 12 more2 hr
Feb 26, 5:05 PM CSTSevere Thunderstorm Warning Considerable damage threatDDCFinney, Gray, Hodgeman, Lane, Ness, Scott40 min
Feb 26, 5:08 PM CSTSevere Thunderstorm Warning Considerable damage threatDDCClark, Ford, Gray, Hodgeman, Meade52 min
Feb 26, 5:18 PM CSTSevere Thunderstorm Warning Considerable damage threatDDCFinney, Gray, Haskell, Meade, Seward12 min
Feb 26, 5:26 PM CSTTornado Warning Tornado observedDDCFinney, Hodgeman, Lane, Ness19 min
Feb 26, 5:32 PM CSTTornado WarningDDCFord, Gray13 min
Feb 26, 5:35 PM CSTTornado WarningDDCMeade10 min
Feb 26, 5:41 PM CSTSevere Thunderstorm Warning Considerable damage threatDDCEllis, Hodgeman, Ness, Pawnee, Rush, Trego49 min
Feb 26, 5:44 PM CSTTornado WarningDDCFord, Gray, Hodgeman16 min
Feb 26, 5:50 PM CSTTornado WarningDDCHodgeman10 min
Feb 26, 5:51 PM CSTTornado WarningDDCHodgeman9 min
Feb 26, 5:52 PM CSTTornado WarningDDCClark, Meade23 min
Feb 26, 5:57 PM CSTSevere Thunderstorm Warning Considerable damage threatDDCClark, Comanche, Edwards, Ford, Gray, Hodgeman and 3 more48 min

Nearby

Tornado Warnings in Kansas, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.